MathSciNet Relay Station
MathSciNet bibliographic data
MR838591 (87e:49011) 49A22
Lions, Jacques-Louis Contrôle de Pareto de systèmes distribués. Le cas d'évolution. (French) [Pareto control of distributed systems. The evolution case] C. R. Acad. Sci. Paris Sér. I Math. 302 (1986), no. 11, 413–417.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement